# SDR DL76S060791

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 59,363 hours, 28,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T100178
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 903.5 FRAME INNER CHORD FOUND CRACKED.  ON BOTH LT AND RT AT TRANSITION BETWEEN CHORD FLANGES.  AREA TRIMMED AND REPAIR INSTALLED.
